# SDR SWAA2023060152277

- Difficulty date: May 24, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 37,902 hours, 23,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M1674 ARE INOP<[01] REPLACED BATTERY PACK M1674 EMERGENCY EXIT LIGHTS AND GOOD FUNCTIONAL TEST PER 33-51-00-710-801;[02] UPDATED PART USED ON ACTION 1;[03] VERIFIED ACTION 4;[04] VERIFIED CORRECTIVE ACTION 3
